# SDR SWAA096440

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 47,073 hours, 39,096 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE PER MM.
